| Model Number |
1000184 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during use the indeflator device a leak was suspected as the indeflator did not work.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.It is possible that the connection port was not fully connected/tightened and/or the device being connected was compromised thus resulting in the reported leak difficulties; however this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak difficulties.Inadvertent mishandling during use and/or during shipment for return analysis possibly resulted in the noted needle at the vac location on the gauge; however this cannot be confirmed.The noted corroded gauge is likely a result of exposure to the elements during transit back to abbott vascular for analysis.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.